MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 1701
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon.Premarket / 510(k) # (g4) - additional premarket / 510(k) # p190006.
 
Event or Problem Description
It was reported the patient cancelled the permanent implant procedure due to leg pain occurring after the pne leads were pulled.The patient had their gabapentin dosage increased and was prescribed a five-day course of steroids, though the patient was still experiencing some pain.The patient said the pain was felt in both legs.The patient saw their primary care provider and believed it was triggered by the stimulation of their nerve.
 
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon.Premarket / 510(k) # (g4) - additional premarket / 510(k) # p190006.This report is being filed for a correction to field h6.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Based on this investigation, the investigation conclusion code of 'known inherent risk of device' was chosen as the allegation relates to leg pain occurring after stimulation from pne leads which is addressed in the product labeling and risk documentation.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.
 
Event or Problem Description
It was reported the patient cancelled the permanent implant procedure due to leg pain occurring after the pne leads were pulled.The patient had their gabapentin dosage increased and was prescribed a five-day course of steroids, though the patient was still experiencing some pain.The patient said the pain was felt in both legs.The patient saw their primary care provider and believed it was triggered by the stimulation of their nerve.The physician concluded the prolonged discomfort was not related to the pne procedure.

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23512857
Report Number2124215-2025-81434
Device Sequence Number9704663
Product Code EZW
UDI-Device Identifier10810005340134
UDI-Public(01)10810005340134
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1701
Device Catalogue Number1701
Device Lot NumberAK1000061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale